# SDR PLGA9611231

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351BE
- Make and model: Saab 340B
- Aircraft serial: 340B237
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hyd Pump
- Part number: 4018401
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROC - FLT 4890 - WHEN SELECTING THE GEAR DOWN FOR LANDING, THE HYDRAULIC ANNUNCIATOR LIGHT ILLUMINATED AND THE GEAR FAILED TO EXTEND.  THE CREW NOTED THAT THE HYDRAULIC PUMP FAILED TO OPERATE.  THE CREW THEN PUMPED THE GEAR AND FLAPS DOWN, LANDING WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND REPLACED THE HYDRAULIC PUMP AND MOTOR ASSEMBLY RETURNING THE AIRCRAFT TO SERVICE  (M)
